Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 98, NWS Albany, NY

August 26, 20224 counties in New York; Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at Aug 26, 2022, 1:02 PM EDT for 4 counties in New York; Berkshire County, Massachusetts. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 26, 2022, 1:02 PM EDT (17:02 UTC)
Expired
Aug 26, 2022, 1:45 PM EDT
In force
43 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Greene County, NY, Rensselaer County, NY

The radar

The Albany radar (KENX), 35 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 26, 1:02 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.0 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2022-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2022-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-215 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 10:23 AM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 26, 10:23 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1023 AM EDT Fri Aug 26 2022

.SYNOPSIS...
Scattered showers and thunderstorms will occur today especially
during the afternoon into the evening. Some storms will produce
locally heavy rainfall and there is the chance some storms
could become severe. High pressure will build in for the weekend
bringing mainly fair weather. Summer warmth will continue
through the weekend with hot and humid conditions expected early
next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1023 AM EDT...A frontal system and associated upper level
shortwave trough will be impacting the region today. Currently,
surface low pressure is lifting towards the St. Lawrence Valley
from eastern Ontario. A surface warm front extends eastward out
of this low, with a cold front draped southwest across far
western New York. The upper level shortwave trough is just west
of the area over the Great Lakes.

Ahead of the approaching frontal system, some showers and
thunderstorms have already been ongoing today across the
Adirondacks and western Mohawk Valley. This activity has been
fairly disorganized, with small clusters and multi-cells,
mostly being fairly low-topped. Although storms have grown tall
enough to produce cloud-to- ground lightning, MLCAPE is mainly
under 500 J/kg, based on the SPC Mesoanalysis across northern
areas, which is limiting the strength of these storms at this
time. The low-level lapse rates are fairly poor across northern
areas due to the widespread clouds/showers, although rates are a
little better further south and east where more sun is currently
occurring.

Based on the latest CAMs, this ongoing activity may eventually
merge into a broken line as it moves eastward. Some storms may
also begin to grow and develop south of this area as well, with
some signs off this occurring already across Otsego and
Delaware Counties in central NY.

MLCAPE is expected to grow to around 1000-1500 J/kg, especially
for eastern and southern parts of the area. As mid-level flow
increases thanks to the approaching shortwave, 0-6 km bulk shear
is expected to be in the 30-40 kt range for this afternoon.
Based on the expected instability, shear and approaching
forcing, any storms will be capable of producing gusty/damaging
winds this afternoon, especially for the Capital Region and mid
Hudson Valley on eastward. SPC continues a Slight Risk for much
of the area and this makes sense based on the current analysis.
Best chance for damaging storms looks to be for the early
afternoon through early evening hours.

Temps today will reach the low to mid 80s in valley areas. Some
spots across northern parts of the area already seeing clouds
and precip may remain in the 70s through the day. With dewpoints
in the 60s, it will feel fairly muggy and sticky.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
High pressure will build in for the weekend bringing mainly
fair weather.

Threat for convection will tapering off with passage of the low,
its cold front and the short trough this evening. Variably
cloudy skies are expected through the night which should help
limited the development of widespread radiational fog. Light
northerly flow with lows in the 50s to lower 60s.

Height rise aloft and high pressure builds in at the surface and
shifts across the region over the weekend. Seasonable temperatures
expected Saturday with more comfortable humidity levels.
Expecting highs in the mid 80s in the mid-Hudson Valley, lower
80s up into the Capital District with 70s across most of the
rest of the area with some highs only in the mid/upper 60s
across the higher terrain of the southern Adirondacks and
souther Greens.

More comfortable conditions Saturday night with lows mainly in
the 50s with lower 60s in the mid-Hudson Valley and some 40s in
portions of the western Adirondacks.

Warmer Sunday as southerly return flow develop about the
surface high as it shifts eastward. Highs in the 80s below 1000
feet and in the 70s above that.

Milder and muggy Sunday night with low in the 6s0 below 1000
feet and in the mid/upper 50s above that with a light southerly
flow.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Warm/humid start to the period is likely with a weak 500 mb ridge in
place and 850 mb temps advertised in the upper teens (C). The ridge
may break down a bit from the west due to a weak disturbance in the
WSW midlevel flow, so there are some entry level chance PoPs west of
the Hudson Valley for Monday afternoon, but better chances that most
areas remain dry at this point. Rather vigorous upper trough
approaches from the west for Tue/Wed, going negatively tilted over
the Northeast. This will likely be our next timeframe for
potentially impactful weather as this disturbance impinges upon the
warm/moist and likely unstable airmass. Highest PoPs in the
Tuesday/Tuesday night timeframe, although there is considerable
uncertainty with timing. Severe weather is possible if the
disturbance is timed to coincide with peak diurnal heating, as
midlevel flow in advance of the trough is modeled to be fairly
strong. Chance PoPs linger into Wednesday out of deference to slower
model solutions, but a more seasonable and drier airmass looks to
filter in in the wake of the trough. Highs by Thursday are forecast
to be closer to seasonal normals.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
Through 12z Sat...mixture of mid and high clouds around at the start
of the TAF period with VFR prevailing. Exception is at KPSF where
dense fog remains and should continue through around 12Z.

Main challenge for the upcoming day is convective potential.
Scattered showers and thunderstorms are expected to develop in the
vicinity of the terminals from the late morning into the evening.
Confidence is not high on timing or coverage for any particular
terminal, but included TEMPO group for the 4-hour period where TS
will be most likely. Could be another round of showers/storms after
the TEMPO period; VCSH wording was used to denote this. However,
showers/storms do not look to be prolonged at any particular
location. Slight risk of severe weather, so any storm could produce
strong winds and possibly hail. VFR conditions prevail outside of
showers/storms amid BKN diurnal cu. After 00Z Sat, any lingering
showers/storms will dissipate. Brief window for fog at KGFL possible
roughly 03-09Z. Also, cold advection stratus may develop late in the
TAF period, with best probabilities for low conditions at KPSF after
roughly 08Z. Used SCT wording for KALB/KGFL.

Winds will become southeasterly to southwesterly at 5 to 10 kt from
late this morning into the evening.

Outlook...

Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Monday Night: Low Operational Impact. Slight Chance of SHRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.HYDROLOGY...
Some thunderstorms today will produce locally heavy rainfall
with ponding of water on roadways likely and some minor
flooding of low lying and poor drainage areas possible.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...IAA
NEAR TERM...Frugis
SHORT TERM...IAA
LONG TERM...Thompson
AVIATION...Thompson
HYDROLOGY...
Hazardous weather outlook, Aug 26, 4:41 AM EDT, 8 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
441 AM EDT Fri Aug 26 2022

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-271100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
441 AM EDT Fri Aug 26 2022

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, and southern Vermont.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected today mainly during the
afternoon into the evening. There is a slight risk for severe
thunderstorms with the main threat for damaging wind gusts. Also,
there is low probability threat for hail and/or a tornado.

In addition, locally heavy rainfall may lead to ponding of water in
urban, low lying and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance for thunderstorms both Tuesday and Wednesday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 26, 10:10 AM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Albany NY
1010 AM EDT Fri Aug 26 2022

NYZ033-041>043-083-084-261500-
Hamilton NY-Northern Washington NY-Southern Washington NY-
Southeast Warren NY-Northern Warren NY-Northern Saratoga NY-
1010 AM EDT Fri Aug 26 2022

...A strong thunderstorm will impact portions of southeastern
Hamilton, central Warren, northwestern Saratoga and west central
Washington Counties through 1100 AM EDT...

At 1009 AM EDT, Doppler radar was tracking a strong thunderstorm near
Sacandaga Campground, or 18 miles southeast of Speculator, moving
east at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Warrensburg, Lake George Village, Wells, Day Center, Bolton Landing,
Lake Luzerne Campground, Sacandaga Campground, Glens Falls North,
Queensbury, Kingsbury, Mount Hope, Bolton, Hadley, Thurman, Lake
George, Stony Creek, Fort Ann, Harrisburg, Hope and Thurman Station.

This includes Interstate 87 between exits 20 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Lake George or Lake Luzerne, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4326 7426 4343 7432 4368 7366 4337 7343
TIME...MOT...LOC 1409Z 253DEG 26KT 4337 7418

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

ATE
Special weather statement, Aug 26, 10:41 AM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Albany NY
1041 AM EDT Fri Aug 26 2022

NYZ040-047-048-261530-
Schoharie NY-Western Schenectady NY-Montgomery NY-
1041 AM EDT Fri Aug 26 2022

...A strong thunderstorm will impact portions of southwestern
Schenectady, northern Schoharie and southern Montgomery Counties
through 1130 AM EDT...

At 1040 AM EDT, Doppler radar was tracking a strong thunderstorm
near Sharon Springs, or 7 miles west of Cobleskill, moving northeast
at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cobleskill, Fonda, Duanesburg, Richmondville, Sharon Springs,
Delanson, Ames, Tribes Hill, Central Bridge, Glen, Carlisle, Sharon,
Seward, Charleston, Fultonville, Esperance, Zeh Corners, Beekman
Corners, West Richmondville and Rockwell Corners.

This includes the following highways...
 Interstate 88 between exits 20 and 22.
 Interstate 90 near exit 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4281 7466 4299 7434 4298 7430 4278 7408
      4260 7465 4262 7463 4264 7463 4274 7467
      4279 7467
TIME...MOT...LOC 1440Z 240DEG 49KT 4271 7463

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

ATE
Special weather statement, Aug 26, 11:01 AM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Albany NY
1101 AM EDT Fri Aug 26 2022

NYZ041>043-083-084-261545-
Northern Washington NY-Southern Washington NY-Southeast Warren NY-
Northern Warren NY-Northern Saratoga NY-
1101 AM EDT Fri Aug 26 2022

...A strong thunderstorm will impact portions of southeastern Warren
and northwestern Washington Counties through 1145 AM EDT...

At 1101 AM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Luzerne Campground, or near Lake George Village, moving
northeast at 25 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Glens Falls, Warrensburg, Lake George Village, Hartford, Comstock,
Lake Luzerne Campground, Glens Falls North, Bolton Landing, Lake
Luzerne-Hadley, Queensbury, Kingsbury, Mount Hope, Bolton, Lake
George, Stony Creek, Fort Ann, Shelving Rock, Thurman Station,
Cleverdale and South Bay.

This includes Interstate 87 between exits 19 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near the southern portion of Lake George, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4332 7391 4344 7395 4365 7348 4332 7337
TIME...MOT...LOC 1501Z 246DEG 20KT 4340 7384

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

KSL
Special weather statement, Aug 26, 11:24 AM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Albany NY
1124 AM EDT Fri Aug 26 2022

NYZ039>041-048>050-261615-
Southern Fulton NY-Eastern Schenectady NY-Western Schenectady NY-
Montgomery NY-Southern Saratoga NY-Northern Saratoga NY-
1124 AM EDT Fri Aug 26 2022

...A strong thunderstorm will impact portions of central Schenectady,
southeastern Fulton, southwestern Saratoga and southeastern
Montgomery Counties through 1215 PM EDT...

At 1123 AM EDT, Doppler radar was tracking a strong thunderstorm near
Amsterdam, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Saratoga Springs, Amsterdam, Glenville, Ballston Spa, Hagaman, Round
Lake, Fort Johnson, Galway, Rotterdam Junction, Burnt Hills, Rock
City Falls, Tribes Hill, North Ballston Spa, Pattersonville-Rotterdam
Junction, Country Knolls, East Glenville, Malta, Charlton, Perth and
Glen.

This includes the following highways...
 Interstate 90 between exits 26 and 28.
 Interstate 890 near exit 1a.
 Interstate 87 between exits 11 and 13S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4314 7392 4295 7372 4273 7425 4276 7427
      4276 7425 4279 7425 4280 7426 4278 7429
      4293 7441
TIME...MOT...LOC 1523Z 240DEG 49KT 4289 7422

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

ATE
Special weather statement, Aug 26, 12:30 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Albany NY
1230 PM EDT Fri Aug 26 2022

NYZ047-051>053-060-261715-
Eastern Albany NY-Western Rensselaer NY-Western Columbia NY-
Schoharie NY-Western Albany NY-
1230 PM EDT Fri Aug 26 2022

...A strong thunderstorm will impact portions of north central
Columbia, Albany, east central Schoharie and southwestern Rensselaer
Counties through 115 PM EDT...

At 1230 PM EDT, Doppler radar was tracking a strong thunderstorm near
Berne, or 15 miles west of Delmar, moving east at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Albany, Troy, East Greenbush, Rensselaer, Nassau, Delmar, Menands,
Westerlo, Ravena, Berne, Voorheesville, Castleton-On-Hudson, West
Sand Lake, Wyantskill, Feura Bush, Selkirk, Wynantskill, North
Greenbush, New Scotland and Coeymans.

This includes the following highways...
 Interstate 90 between exits 10 and 24.
 Interstate 87 between exits 21A and 23.
 Interstate 787 between exits 1 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4272 7359 4245 7358 4248 7423 4266 7424
TIME...MOT...LOC 1630Z 268DEG 25KT 4258 7414

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

ATE
Special weather statement, Aug 26, 12:37 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
1237 PM EDT Fri Aug 26 2022

NYZ043-053-054-084-VTZ013-261715-
Western Rensselaer NY-Northern Washington NY-Eastern Rensselaer NY-
Southern Washington NY-Bennington VT-
1237 PM EDT Fri Aug 26 2022

...Strong thunderstorms will impact portions of southeastern
Washington, northeastern Rensselaer and northwestern Bennington
Counties through 115 PM EDT...

At 1237 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hartford to 7 miles west of Hoosick Falls.
Movement was northeast at 25 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hoosick Falls, Arlington, Salem, Manchester, Shaftsbury, Granville,
Hartford, Dorset, Cambridge, Greenwich, Porter, Lee, Pittstown, White
Creek, North Bennington, Sunderland, Rupert, Sandgate, Argyle and
Cossayuna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4297 7309 4281 7354 4303 7350 4330 7349
      4347 7325 4332 7325 4331 7304
TIME...MOT...LOC 1637Z 230DEG 21KT 4329 7343 4288 7349

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

ATE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 4:36 AM EDTSpecial Weather StatementALYHamilton39 min
Aug 26, 5:15 AM EDTSpecial Weather StatementALYWarren30 min
Aug 26, 8:46 AM EDTSpecial Weather StatementALYDutchess29 min
Aug 26, 8:48 AM EDTSpecial Weather StatementALYHamilton27 min
Aug 26, 8:57 AM EDTSpecial Weather StatementALYHerkimer33 min
Aug 26, 9:02 AM EDTSpecial Weather StatementALYHamilton28 min
Aug 26, 9:13 AM EDTSpecial Weather StatementALYHerkimer32 min
Aug 26, 9:46 AM EDTSpecial Weather StatementALYWarren29 min
Aug 26, 9:48 AM EDTSpecial Weather StatementALYWarren27 min
Aug 26, 10:10 AM EDTSpecial Weather StatementALYWarren50 min
Aug 26, 10:41 AM EDTSpecial Weather StatementALYMontgomery49 min
Aug 26, 11:01 AM EDTSpecial Weather StatementALYWarren44 min
Aug 26, 11:24 AM EDTSpecial Weather StatementALYSchenectady51 min
Aug 26, 12:30 PM EDTSpecial Weather StatementALYAlbany45 min
Aug 26, 12:37 PM EDTSpecial Weather StatementALYWashington38 min
Aug 26, 12:45 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington45 min
Aug 26, 1:35 PM EDTSpecial Weather StatementALYDutchess40 min
Aug 26, 1:43 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer47 min
Aug 26, 2:11 PM EDTSpecial Weather StatementALYColumbia49 min
Aug 26, 2:27 PM EDTSpecial Weather StatementALYColumbia33 min
Aug 26, 3:01 PM EDTSpecial Weather StatementALYColumbia44 min
Aug 26, 3:06 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess39 min
Aug 26, 3:28 PM EDTSpecial Weather StatementALYUlster32 min
Aug 26, 3:55 PM EDTSpecial Weather StatementALYWarren35 min
Aug 26, 3:58 PM EDTSpecial Weather StatementALYDutchess32 min
Aug 26, 4:46 PM EDTSpecial Weather StatementALYWarren44 min
Aug 26, 7:29 PM EDTSpecial Weather StatementALYWarren46 min
Aug 26, 1:24 PM EDTSpecial Weather StatementALYWindham36 min
Aug 26, 1:38 PM EDTSevere Thunderstorm WarningALYWindham37 min
Aug 26, 6:07 PM EDTSpecial Weather StatementALYBennington53 min
Aug 26, 6:39 PM EDTSpecial Weather StatementALYRutland51 min

Nearby

Severe Thunderstorm Warnings in New York, 2022Severe Thunderstorm Warnings in Massachusetts, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.